# SDR UPS98225511

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Fell Off
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERG EXIT LIGHT OVER MAIN DOOR COVER FELL OFF.  RESECURED COVER F/EMER LIGHT, CKS NORMAL.
